# SDR UPS07449401

- Difficulty date: February 16, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B382253
- Condition: Corroded
- Location: Bs 2080
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT - STA 2080 LT SIDEWALL SUPPORT ANCHOR NUT AREA FOUND CORRODED AS MARKED.  CORROSION BLEND OUT 0.038" X 1" X 1" EXCEED SRM 53-10-01 FIG 1 LIMITS.  BULK CARGO COMPT BS 2080 LEFT SIDEWALL SUPPORT REPAIRED AS PER SRM 51-40-04 FIG 1.
